Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 289, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 27, 2010, 1:28 AM EDT for Henry County, Georgia. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 27, 2010, 1:28 AM EDT (05:28 UTC)
- Expired
- Aug 27, 2010, 2:00 AM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Henry County, GA
The radar
The Atlanta radar (KFFC), 48 km from the middle of the area, began a volume at 05:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 27, 1:35 AM EDT | HAIL 1 | 1 Ssw Mcdonough, GA | NICKEL TO QUARTER SIZED HAIL ALONG CHURCH AVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.5 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1552 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1369 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
194
WUUS52 KFFC 270528
SVRFFC
GAC151-270600-
/O.NEW.KFFC.SV.W.0289.100827T0528Z-100827T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
128 AM EDT FRI AUG 27 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HENRY COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 200 AM EDT
* AT 127 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR LOCUST
GROVE...MOVING NORTHEAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MCDONOUGH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3357 8413 3355 8406 3349 8403 3349 8396
3347 8394 3345 8393 3340 8398 3339 8397
3337 8399 3336 8403 3330 8409 3330 8412
3332 8415 3333 8415 3337 8425
TIME...MOT...LOC 0528Z 211DEG 16KT 3340 8410
$$1 follow-up statement
854
WWUS52 KFFC 270540
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
140 AM EDT FRI AUG 27 2010
GAC151-270600-
/O.CON.KFFC.SV.W.0289.000000T0000Z-100827T0600Z/
HENRY GA-
140 AM EDT FRI AUG 27 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM EDT
FOR HENRY COUNTY...
AT 137 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
MCDONOUGH...MOVING NORTHEAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
KELLEYTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3357 8413 3355 8406 3349 8403 3349 8396
3347 8394 3345 8393 3340 8398 3339 8397
3337 8399 3336 8403 3330 8409 3330 8412
3332 8415 3333 8415 3337 8425
TIME...MOT...LOC 0540Z 213DEG 19KT 3350 8409
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 9:31 PM EDT, 3 hours 57 minutes earlier.
Area forecast discussion, Aug 26, 9:31 PM EDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 931 PM EDT THU AUG 26 2010 .UPDATE... FORECAST LOOKS PRETTY GOOD FOR THE MOST PART. MADE SOME MINOR TWEAKS TO HOURLY GRIDS...OTHERWISE NO CHANGES AT THIS TIME. AGREE WITH PREVIOUS AFD THAT SLIGHT CHANCE POPS OVER MOST OF THE AREA IS A GOOD IDEA...ESPECIALLY BASED ON WHAT HAPPENED LAST NIGHT AND THE MULTIPLE BOUNDARIES HANGING AROUND. TDP && .PREV DISCUSSION... /ISSUED 745 PM EDT THU AUG 26 2010/ SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... AMPLE MOISTURE AND THE REMAINS OF THE OLD FRONTAL BOUNDARY PERSIST ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON. ISOLATED TO SCATTERED CONVECTION ALREADY OCCURRING OVER THE AREA. WITH MARGINAL TO MODERATE INSTABILITY OVER THE FORECAST AREA...THIS SHOULD CONTINUE INTO THE EVENING AND BEGIN DISSIPATING...BUT LIKE LAST NIGHT...WITH THESE CONDITIONS CANNOT RULE OUT AT LEAST ISOLATED ACTIVITY IN THE OVERNIGHT PERIOD. DRIER AIR BEGINS SPREADING SOUTH OVER THE FORECAST AREA BY EARLY FRIDAY AS THE UPPER RIDGE BUILDS INTO THE EASTERN U.S. AND A STRONG SURFACE RIDGE SETTLES INTO THE MID ATLANTIC STATES. I PLAN ON KEEPING LOW POPS THROUGH FRIDAY EVENING BUT SHUTTING RAIN OFF BY SATURDAY. LONG TERM /SUNDAY THROUGH THURSDAY/... NO CHANGES MADE TO THE CURRENT EXTENDED FORECAST GRIDS AT THIS TIME. THE MAJORITY OF THE EXTENDED FORECAST PERIOD LOOKS DRY WITH SEASONABLY WARM DAYTIME AND MILD NIGHTTIME TEMPERATURES. GFS AND ECMWF MODELS BOTH KEEP THE DOMINANT SURFACE AND UPPER LEVEL RIDGES OVER THE EASTERN U.S. THROUGH THE PERIOD. 20 AVIATION...00Z UPDATE... WEAK SURFACE LOW VICINITY OF W CENTRAL GA WITH VARIOUS OUTFLOW BOUNDARIES. AIR MASS UNSTABLE ENOUGH TO KEEP ISOLATED CONVECTION GOING THROUGH THE EVENING...BUT CHANCE OF THUNDERSTORM HITTING AT TAF SITES REMAINS SMALL. WILL HAVE TO CONTINUE TO WATCH THIS. OTHERWISE VFR FOR THE OVERNIGHT WITH VISIBILITY 3 TO 5SM IN FOG/HAZE 08Z TO 14Z. WITH COMPLICATED SURFACE PATTERN...LIGHT EAST WINDS SHOULD GO LIGHT AND VARIABLE AFTER 01Z...BECOMING EAST 5 TO 10KT AFTER 14Z FRIDAY. //ATL CONFIDENCE... MEDIUM CONFIDENCE ON WINDS AND TSTM THREAT THIS EVENING AND OVERNIGHT. LOW CONFIDENCE ON STAYING VFR CLOUDS OVERNIGHT. 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 90 66 91 67 / 20 20 20 10 10 ATLANTA 71 89 69 89 69 / 20 20 20 10 10 BLAIRSVILLE 62 88 61 87 62 / 20 30 20 10 10 CARTERSVILLE 66 90 64 90 64 / 20 20 20 10 10 COLUMBUS 73 92 70 91 70 / 20 20 20 10 10 GAINESVILLE 70 89 68 89 68 / 20 30 20 10 10 MACON 72 92 69 92 68 / 20 20 20 10 10 ROME 65 91 64 91 64 / 20 20 20 10 10 PEACHTREE CITY 69 90 65 91 64 / 20 20 20 10 10 VIDALIA 74 92 72 92 71 / 20 30 20 10 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 26, 10:12 PM EDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1012 PM EDT THU AUG 26 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-280215- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1012 PM EDT THU AUG 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE TONIGHT. .SYNOPSIS... A WEAK FRONTAL BOUNDARY WILL MEANDER AROUND CENTRAL GEORGIA TONIGHT. A TROUGH OF LOW PRESSURE IN THE UPPER LEVELS WILL REMAIN PARKED OVER THE EASTERN THIRD OF THE UNITED STATES... WITH AN ACTIVE WESTERLY FLOW ALOFT. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM THUNDERSTORMS TONIGHT WILL BE FREQUENT CLOUD-TO-GROUND LIGHTNING AND LOCALLY VERY HEAVY RAIN. GUSTY WINDS ARE POSSIBLE ALSO. .DISCUSSION... A WEAK SURFACE BOUNDARY WILL CONTINUE TO LINGER ACROSS CENTRAL GEORGIA TONIGHT AND PROVIDE THE FOCUS FOR ISOLATED THUNDERSTORMS. WEAK IMPULSES EMBEDDED WITHIN AN UPPER TROUGH OF LOW PRESSURE MAY HELP STORM DEVELOPMENT. THE SLOW MOVING STORMS COULD BRING A THREAT OF LOCALLY HEAVY RAIN... AND POSSIBLY RESULT IN MINOR FLOODING OF LOW LYING... FLOOD PRONE AREAS. SHOWERS AND THUNDERSTORMS THAT DEVELOP NEAR THE SURFACE BOUNDARY COULD LINGER WELL PAST MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY ACROSS ALL AREAS EXCEPT THE EXTREME NORTHWEST. THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS SATURDAY ACROSS ALL EXCEPT FAR NORTH GEORGIA. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME FOR THE PERIOD SUNDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Aug 26, 11:58 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1158 PM EDT THU AUG 26 2010 GAZ032-270445- 1158 PM EDT THU AUG 26 2010 ...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN COBB COUNTY UNTIL 1245 AM EDT... AT 1155 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER JIM R MILLER PARK...DRIFTING SOUTH AT 5 MPH. RAINFALL AMOUNTS BETWEEN ONE AND ONE AND A HALF INCHES CAN BE EXPECTED ACROSS COBB COUNTY...INCLUDING AREAS AROUND DUE WEST...LOST MOUNTAIN PARK...JIM R MILLER PARK...WHITE WATER PARK...DOBBINS AIR RESERVE BASE...SMYRNA...MARIETTA...SIX FLAGS OVER GEORGIA... MABLETON...AUSTELL AND POWDER SPRINGS. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
Special weather statement, Aug 27, 12:09 AM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1209 AM EDT FRI AUG 27 2010 GAZ104>106-270500- 1209 AM EDT FRI AUG 27 2010 ...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN CRISP...SUMTER AND DOOLY COUNTIES UNTIL 100 AM EDT... AT 1207 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LILLY...DRIFTING SOUTH AT 5 MPH. RAINFALL AMOUNTS BETWEEN ONE AND TWO INCHES CAN BE EXPECTED ACROSS CRISP...SUMTER AND DOOLY COUNTIES...INCLUDING AREAS AROUND PINEHURST...DOOLING...BYROMVILLE...LILLY...RICHWOOD...DRAYTON AND VIENNA. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
Special weather statement, Aug 27, 12:12 AM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1212 AM EDT FRI AUG 27 2010 GAZ094-095-270500- 1212 AM EDT FRI AUG 27 2010 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN HOUSTON AND PEACH COUNTIES UNTIL 100 AM EDT... AT 1207 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MEADOWDALE...MOVING NORTH AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS HOUSTON AND PEACH COUNTIES THROUGH 100 AM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MOSS OAK... MEADOWDALE...PERRY...FORT VALLEY...MIAMI VALLEY...LAKEWOOD... POWERVILLE...BYRON AND CENTERVILLE.
Special weather statement, Aug 27, 12:41 AM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1241 AM EDT FRI AUG 27 2010 GAZ055>057-270530- 1241 AM EDT FRI AUG 27 2010 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN SPALDING... HENRY AND CLAYTON COUNTIES UNTIL 130 AM EDT... AT 1235 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LOVEJOY...MOVING NORTH AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAIN AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS SPALDING...HENRY AND CLAYTON COUNTIES THROUGH 130 AM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ATLANTA MOTOR SPEEDWAY...HAMPTON...LOVEJOY...BONANZA...IRONDALE...JW SMITH RESERVOIR...JONESBORO...FLIPPEN...LAKE SPIVEY...EAGLES LANDING... MORROW...STOCKBRIDGE...LAKE CITY...HIDDEN VALLEY PARK AND FORT GILLEM. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Aug 27, 12:43 AM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1243 AM EDT FRI AUG 27 2010 GAZ056-058-068-070-071-270530- 1243 AM EDT FRI AUG 27 2010 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN PIKE... MONROE...LAMAR...SPALDING AND BUTTS COUNTIES UNTIL 130 AM EDT... AT 1241 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM HIGH FALLS STATE PARK TO WILLIAMSON... MOVING NORTHEAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAIN AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS PIKE...MONROE...LAMAR...SPALDING AND BUTTS COUNTIES THROUGH 130 AM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CONCORD...LIBERTY HILL...MILNER...HILLTOP... WILLIAMSON...ZEBULON...HIGH FALLS STATE PARK...CHAPPEL MILL... ORCHARD HILL...BLOUNT...ROVER...HIGHLAND MILLS...EXPERIMENT... GRIFFIN AND INDIAN SPRINGS STATE PARK.
Special weather statement, Aug 27, 1:23 AM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 123 AM EDT FRI AUG 27 2010 GAZ056>058-270615- 123 AM EDT FRI AUG 27 2010 ...SIGNIFICANT WEATHER ALERT FOR DIME SIZED HAIL AND 50 MPH WINDS IN SPALDING...BUTTS AND HENRY COUNTIES UNTIL 215 AM EDT... AT 122 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A VERY STRONG THUNDERSTORM OVER LOCUST GROVE...MOVING NORTHEAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS SPALDING...BUTTS AND HENRY COUNTIES THROUGH 215 AM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE JENKINSBURG...LUELLA... LOCUST GROVE...BLACKSVILLE...FLIPPEN...MCDONOUGH...OLA...FINCHERVILLE AND KELLEYTOWN. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 3:08 AM EDT | Severe Thunderstorm Warning | FFC | Walton | 34 min |
| Aug 27, 5:43 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 47 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.